# SDR SWAA2013121923544

- Difficulty date: December 10, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 56,461 hours, 34,716 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 1151A3712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 195CR CRACKED AT AFT LOWER EDGE.  REPAIRED PANEL IAW SRM.
